# SDR SWI2025F01628

- Difficulty date: May 24, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, UNDER PANEL 622CZ HAS TOOLING DAMAGE,  (C-CHECK)  REPAIRED RIGHT WING SLAT NR 1 AFT SKIN, UNDER PANEL 622CZ REF. REO 690-57-42-1238 REV-.
